6 doctors weighed in:

Can wellbutrin (bupropion) cause muscle spasms and twitches? Is this ok? How can I know if I am having a seized? I'm also on Zoloft

6 doctors weighed in
Dr. Kathryn Mosher
Physical & Rehabilitation Medicine
5 doctors agree

In brief: No

Wellbutrin's side effects include muscle aches but not spasms.
If you have any questions about side effects of medication it is best to ask the physician who prescribed it. You can also refer to the medication information that the pharmacy should provide with your prescription. Make sure all your physicians are aware of all medications you take to avoid medication interactions.

In brief: No

Wellbutrin's side effects include muscle aches but not spasms.
If you have any questions about side effects of medication it is best to ask the physician who prescribed it. You can also refer to the medication information that the pharmacy should provide with your prescription. Make sure all your physicians are aware of all medications you take to avoid medication interactions.
Dr. Kathryn Mosher
Dr. Kathryn Mosher
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors